# SDR ABXA20140618213

- Difficulty date: June 18, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300190
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WEB CORRODED NR 10 SLAT AREA INBD OF MAIN TRACK.  REMOVED DAMAGED SECTION OF NOSE BEAM & REPAIRED IAW SRM 51-70-11 FIG 1.  CORRODED L2 1 INCH, PN 114T2300-190, SN NSN, STR & WS LOC ON ACFT OSS 759 RT WING.  ACFT WAS GNDED.
